# SDR CALA2016021200107

- Difficulty date: February 12, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 47,997 hours, 14,706 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING THE LAVATORY O2 REACTIVATION IAW AD 2012-11-09 & WHEN THEY ACCOMPLISHED THE CHECK OF THE MASK DROP, 12 ROWS DID NOT WORK AS WELL AS 3 LAVATORIES.  THE ROWS THAT DID NOT DROP ARE AS FOLLOWS, 40 ABC, 33 ABC, 24 ABC, 23 ABC, 10 ABC, 9 ABC, 24 DEF, 12 DEF ALONG WITH LAVATORY A, PB.  REPLACED O2 DOOR SOLENOIDS.  OPERATIONS CHECKED IAW EA 3520-01-329 REV G.
